# SDR ASOA20160425019

- Difficulty date: April 25, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 27,568 hours, 17,990 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Unknown
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 2 COFFEEMAKER PRODUCED AN ELECTRICAL ODOR AND THE COLD WATER LIGHT WOULD NOT GO OFF.  MAINTENANCE PERFORMED OPS  CHECK AND COULD NOT DUPLICATE FAULT.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
